Bulletin of the American Mathematical Society

The Society's prizes

R. G. D. Richardson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 5 (1940), 367.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502608

Mathematical Reviews number (MathSciNet)
MR1564109

Citation

Richardson, R. G. D. The Society's prizes. Bull. Amer. Math. Soc. 46 (1940), no. 5, 367. https://projecteuclid.org/euclid.bams/1183502608


Export citation